Thunderstorm Wind, Faulkner
- When
- July 1, 9:32 PM CST
- Where
- Faulkner County, Hamlet
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 35.080, -92.320
Large limbs were snapped off trees.
A weak upper level low pressure system moving across Arkansas triggered isolated severe thunderstorms on the evening of the 1st.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
A weak upper level low pressure system moving across Arkansas triggered isolated severe thunderstorms on the evening of the 1st.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 1, 8:03 PM CST, 1 hour 29 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 903 PM CDT TUE JUL 1 2014 .UPDATE... SEVERE THUNDERSTORM WATCH HAS BEEN CAN CELLED EARLY BUT ISOLATED CONVECTION CONTINUES ALONG A SLOW MOVING COLD FRONT THAT EXTENDS FROM ROUGHLY FSM TO JUST NORTH OF AWM. SOME STORMS STILL CONTINUE TO PULSE UP BUT BELIEVE THE SEVERE THREAT WILL CONTINUE TO WANE THROUGH THE NIGHT. OF GREATER CONCERN WITH THESE STORMS IS THE POSSIBILITY OF LOCALLY HEAVY RAIN AS SOME TRAINING OF STORMS COULD OCCUR AS THE BOUNDARY SAGS THROUGH. ISODROSOTHERMAL ANALYSIS SHOES CONSIDERABLY DRIER AIR TO THE NORTH WITH DEW POINTS IN THE LOWER 60S ACROSS SOUTHERN MISSOURI. IN FACT... UPPER 60S DEW POINTS NOW SHOWING UP IN NW ARKANSAS BEHIND THE BOUNDARY. HAVE ADJUSTED PRECIPITATION CHANCES THROUGH THE NIGHT BASED ON CURRENT ACTIVITY....NEXT UPPER WAVE CLEARLY VISIBLE OVER EASTERN OKLAHOMA AND HRRR MODEL WHICH HAS BEEN SPOT ON MOST OF THE NIGHT. IT APPEARS THE BOUNDARY WILL BE OVER THE SOUTH EARLY WEDNESDAY MORNING WITH A MUCH MORE PLEASANT AIR MASS ON TAP. ALL UPDATES OUT. && .PREV DISCUSSION... /ISSUED 607 PM CDT TUE JUL 1 2014/ DISCUSSION... UPDATED TO INCLUDE THE 00Z AVIATION DISCUSSION BELOW... AVIATION... SOME SHRA/TSRA WILL BE POSSIBLE THIS EVENING INTO MUCH OF WED AS A FRONT DROPS INTO THE STATE. HAVE MENTIONED PRECIP IN ALL BUT THE NRN SITES AS THE POTENTIAL FOR PRECIP WILL REMAIN LOW ACROSS NRN AR BEYOND WHAT WAS ALREADY SEEN LATE THIS AFTERNOON. THIS FRONT WILL MOVE SOUTH OF THE STATE BY WED EVENING...WITH THE CHANCES FOR PRECIP DECREASING AREA WIDE. PREV DISCUSSION... /ISSUED 250 PM CDT TUE JUL 1 2014/ SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT A FEW STORMS HAVE DVLPD OVR THE PAST FEW HRS ACRS NRN AR. THIS ACTIVITY WAS OCCURRING AHEAD OF A SLOW MOVG CDFNT...AS WELL AS AIDED BY AN MCV MOVG EWD ACRS MO. SCTD STORMS ARE EXPECTED TO AFFECT MAINLY THE NRN THIRD OF THE FA THIS EVENING AS THE FNT DRIFTS SLOLY SWD. A FEW STRONG/SVR STORMS CAN BE EXPECTED. EXPECT TO SEE A LULL IN CONVECTIVE ACTIVITY LATER THIS EVENING AS THE AFOREMENTIONED MCV TRACKS FURTHER EWD. ADDITIONAL SHRA/TSRA IS EXPECTED TO FORM TO THE W OF AR LATE THIS EVENING AS ANOTHER UPR IMPULSE SHIFTS EWD. THIS ACTIVITY WL EVENTUALLY WORK INTO THE FA LATER TNGT AS THE FNTL BNDRY WORKS INTO CNTRL AR. THE FNT IS FCST TO CONT DROPPING SLOLY SWD ON TUE...EVENTUALLY SHIFTING S OF AR EARLY TUE EVENING. LEFT SOME LINGERING SMALL CHC POPS OVR THE SRN AREAS OF FA ON TUE. HIGH PRES WL BLD INTO THE REGION FOR THE REMAINDER OF THE FCST PD... BRINGING WITH IT AN UNUSUALLY DRIER AND COOLER AIRMASS FOR EARLY JULY. HIGH TEMPS BY THU AND FRI WL BE MAINLY IN THE 80S...WITH OVERNIGHT LOWS IN THE UPR 50S TO MID 60S. LONG TERM...SATURDAY THROUGH TUESDAY THE LONG TERM LOOKS RATHER UNEVENTFUL. BROAD UPPER LEVEL HIGH PRESSURE WILL BE IN PLACE ACROSS THE DESERT SOUTHWEST INITIALLY. BUT THIS WILL SHIFT WEST TOWARDS THE CALIFORNIA COAST...GIVING WAY TO LIGHT NORTHWESTERLY FLOW ACROSS THE CENTRAL CONUS BY SUNDAY AFTERNOON. AS THIS OCCURS...A DISTURBANCE MAY APPROACH NORTHERN ARKANSAS AND GIVE SOME SLIGHT RAIN CHANCES ON SUNDAY...BUT INDICATIONS ARE AT THIS POINT THAT OVERALL RAIN CHANCES WILL BE LOW. BETTER CHANCES MAY EXISTS MONDAY AND TUESDAY AS WHATEVER REMAINS OF THE WEAK FRONT/BOUNDARY ASSOCIATED WITH THE DISTURBANCE ON SUNDAY ENTERS THE STATE AND WASHES OUT. LEFT BROAD-BRUSHED SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS BOTH MONDAY AND TUESDAY AFTERNOONS. AS FAR AS TEMPERATURES ARE CONCERNED...THE CHANGE IN AIR MASS LATE THIS WEEK WILL CONTINUE INTO THE WEEKEND. AS SUCH TEMPERATURES WILL FALL ONLY A FEW DEGREES BELOW NORMAL THIS WEEKEND...ALBEIT NOTABLY MORE COMFORTABLE THOUGH THANKS TO THE DRIER AIR. OVERNIGHT LOWS SATURDAY NIGHT WILL LIKELY STILL BE IN THE 60S...WITH ONLY LOW 70S EXPECTED SUNDAY AND MONDAY NIGHTS. BY EARLY NEXT WEEK A MORE SEASONAL AIR MASS ALONG WITH WARM AND MUGGY CONDITIONS WILL HAVE RETURNED TO THE FORECAST AREA. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 69 86 59 81 / 40 10 10 10 CAMDEN AR 74 93 65 88 / 20 30 20 20 HARRISON AR 67 82 56 81 / 40 10 0 10 HOT SPRINGS AR 74 90 65 84 / 40 20 10 10 LITTLE ROCK AR 74 90 65 84 / 40 20 10 10 MONTICELLO AR 75 93 66 88 / 20 30 20 10 MOUNT IDA AR 72 89 63 85 / 50 20 10 10 MOUNTAIN HOME AR 67 83 57 80 / 40 10 0 10 NEWPORT AR 71 87 60 82 / 40 10 10 10 PINE BLUFF AR 74 90 65 84 / 30 30 10 10 RUSSELLVILLE AR 71 89 61 85 / 40 10 10 10 SEARCY AR 73 88 62 82 / 40 20 10 10 STUTTGART AR 74 89 64 83 / 40 30 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 56
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 800 PM CDT TUE JUL 1 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 800 PM CDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ALONG A SLOW MOVING COLD FRONT NOW LOCATED OVER WEST CENTRAL THROUGH NORTHEAST ARKANSAS. A FEW OF THESE STORMS COULD STILL PRODUCE STRONG THUNDERSTORMS OVER THE NEXT SEVERAL HOURS AS THEY MOVE TO THE EAST AND NORTHEAST. GUSTY WINDS AND LARGE HAIL WOULD BE THE PRIMARY CONCERNS. COPIOUS AMOUNTS OF GULF MOISTURE REMAIN IN PLACE AND SOME OF THESE STORMS COULD ALSO PRODUCE LOCALLY HEAVY RAIN IN A VERY SHORT AMOUNT OF TIME. THESE STORMS COULD MOVE OVER THE SAME AREA THROUGH THE NIGHT INCREASING THE CHANCES OF SOME FLOODING EVEN MORE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ON WEDNESDAY...AS THE FRONT SINKS INTO SOUTHERN ARKANSAS. BY LATE WEDNESDAY...RAIN CHANCES WILL COME TO AN END...AS HIGH PRESSURE MOVES INTO THE REGION AND THE FRONT EXITS THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING OVER NORTHERN ARKANSAS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 57/56
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 909 PM CDT TUE JUL 1 2014 ARZ016-024-025-033-020240- CLEBURNE AR-INDEPENDENCE AR-JACKSON AR-WHITE AR- 909 PM CDT TUE JUL 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE...SOUTHWESTERN JACKSON...SOUTHERN INDEPENDENCE AND SOUTHEASTERN CLEBURNE COUNTIES UNTIL 945 PM CDT... AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF PANGBURN...OR 15 MILES EAST OF HEBER SPRINGS...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... STEPROCK... PLEASANT PLAINS... PANGBURN... VELVET RIDGE... THIDA... SUNNYDALE... ROOSEVELT... HICKORY FLAT... HEFFINGTON... GRAY... DEWEY... DENMARK... CLAY... BRADFORD... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3562 9149 3540 9145 3537 9186 3560 9189 TIME...MOT...LOC 0209Z 261DEG 15KT 3548 9176 62
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 910 PM CDT TUE JUL 1 2014 ARZ022-023-031-020240- CONWAY AR-POPE AR-VAN BUREN AR- 910 PM CDT TUE JUL 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN VAN BUREN...EASTERN POPE AND NORTHERN CONWAY COUNTIES UNTIL 945 PM CDT... AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES NORTHWEST OF JERUSALEM...OR 19 MILES NORTH OF MORRILTON...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MIDDLETON... LANTY... JERUSALEM... CLEVELAND... CLAUDE... CATHOLIC POINT... BROCK CREEK LAKE... BLICK... BETHLEHEM... WONDERVIEW... SCOTLAND... MOUNTAIN MAN TRAILHEAD... FORMOSA... CULPEPPER... CENTER RIDGE... BROCK CREEK CAMPGROUND... BIRDTOWN... BEVERAGE TOWN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3554 9249 3527 9255 3536 9292 3556 9283 TIME...MOT...LOC 0210Z 278DEG 16KT 3542 9283 62
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
913 PM CDT TUE JUL 1 2014
ARZ023-024-020245-
CLEBURNE AR-VAN BUREN AR-
913 PM CDT TUE JUL 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VAN BUREN AND CENTRAL
CLEBURNE COUNTIES UNTIL 945 PM CDT...
AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
HEBER SPRINGS TO NEAR HIGDEN TO 2 MILES NORTH OF CLINTON...AND MOVING
EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HEBER SPRINGS... GREERS FERRY LAKE... FAIRFIELD BAY...
CLINTON... SUGAR LOAF RECREATION AREA...
SHIRLEY... MT EVANS... HIGDEN...
GREERS FERRY... FAIRFIELD BAY MARINA...
CHOCTAW RECREATION AREA... CHOCTAW...
WILBURN... SOUTH FORK REC AREA...
NARROWS MARINA... IDA...
HILL CREEK RECREATION AREA... EDGEMONT...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3561 9189 3545 9186 3547 9238 3553 9264
3570 9239 3565 9206
TIME...MOT...LOC 0214Z 282DEG 19KT 3556 9203 3558 9222
3561 9244
62SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
916 PM CDT TUE JUL 1 2014
ARZ022-030-038-020245-
LOGAN AR-POPE AR-YELL AR-
916 PM CDT TUE JUL 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR YELL...SOUTHERN POPE AND
NORTHEASTERN LOGAN COUNTIES UNTIL 945 PM CDT...
AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
COVE LAKE TO 5 MILES EAST OF STONEHOUSE REC AREA...AND MOVING EAST AT
20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
DANVILLE... STONEHOUSE REC AREA...
PLAINVIEW... PETIT JEAN RIVER WMA...
OLA... MT NEBO SP... MOSLEY...
LAKE DARDANELLE STATE PARK... FOURCHE VALLEY...
DARDANELLE LOCK AND DAM... DARDANELLE...
WING... WAVELAND... WALTREAK...
SUNLIGHT BAY PARK... SPRING LAKE CAMPGROUND...
ROVER... RANGER...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3530 9355 3526 9307 3484 9332 3497 9371
3502 9371
TIME...MOT...LOC 0217Z 291DEG 17KT 3519 9349 3502 9358
62SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1013 PM CDT TUE JUL 1 2014 ARZ022-023-031-038-020400- CONWAY AR-POPE AR-VAN BUREN AR-YELL AR- 1013 PM CDT TUE JUL 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN YELL... EXTREME WESTERN VAN BUREN...CENTRAL POPE AND NORTHERN CONWAY COUNTIES UNTIL 1100 PM CDT... AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TARAL...OR 6 MILES NORTH OF RUSSELLVILLE...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RUSSELLVILLE... TARAL... JERUSALEM... HECTOR... DOVER... BROCK CREEK LAKE... WONDERVIEW... SCOTTSVILLE... MORELAND... GUM LOG... ECONOMY... COGLESVILLE... BROCK CREEK CAMPGROUND... APPLETON... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 78 AND 85. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3553 9275 3531 9271 3525 9319 3543 9323 TIME...MOT...LOC 0313Z 259DEG 20KT 3536 9310 56
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1027 PM CDT TUE JUL 1 2014
ARZ032-039-043>045-020355-
FAULKNER AR-LONOKE AR-PERRY AR-PULASKI AR-SALINE AR-
1027 PM CDT TUE JUL 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SALINE...PULASKI...
SOUTHEASTERN PERRY...NORTHWESTERN LONOKE AND SOUTHERN FAULKNER
COUNTIES UNTIL 1100 PM CDT...
AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG OUTFLOW WINDS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST
OF LAKE CONWAY TO 2 MILES SOUTHWEST OF MAYFLOWER TO NEAR ROLAND TO 6
MILES SOUTHEAST OF WILLIAMS JUNCTION...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS OUTFLOW BOUNDARY.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... MAUMELLE...
LITTLE ROCK AFB... LAKE MAUMELLE... JACKSONVILLE...
DOWNTOWN LITTLE ROCK... CABOT...
VILONIA... SYLVANIA... SYLVAN HILLS...
SWEET HOME... SOUTH BEND... SCOTT...
ROLAND...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 129 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 127 AND 171.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.
THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 14.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 5.
THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.
GUSTY WINDS WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3479 9195 3473 9202 3462 9229 3480 9286
3491 9258 3497 9251 3516 9237 3508 9211
3507 9211 3507 9208 3498 9181
TIME...MOT...LOC 0326Z 292DEG 35KT 3505 9232 3494 9241
3488 9248 3481 9265
62The Little Rock radar (KLZK), 28 km away, was scanning. The volume nearest the first event began at 03:32 UTC.
2 thunderstorm wind. Local standard time, as filed.
Large limbs were snapped off trees.
A wind gust of 62 mph was measured by a spotter.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2014Every state in 2014This day in weather historyWarnings in Arkansas, July 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 518332, 518333.